Quasimodular forms as solutions to a differential equation of hypergeometric type

Masanobu Kaneko, Masao Koike

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)329-336
Number of pages8
JournalGalois Theory and Modular Forms
Publication statusPublished - 2003

Cite this

Quasimodular forms as solutions to a differential equation of hypergeometric type. / Kaneko, Masanobu; Koike, Masao.

In: Galois Theory and Modular Forms, 2003, p. 329-336.

Research output: Contribution to journalArticle

@article{5b7600d0f02b4746ac53839eb44ace22,
title = "Quasimodular forms as solutions to a differential equation of hypergeometric type",
author = "Masanobu Kaneko and Masao Koike",
year = "2003",
language = "English",
pages = "329--336",
journal = "Galois Theory and Modular Forms",
publisher = "Kluwer Academic Publishers",

}

TY - JOUR

T1 - Quasimodular forms as solutions to a differential equation of hypergeometric type

AU - Kaneko, Masanobu

AU - Koike, Masao

PY - 2003

Y1 - 2003

M3 - Article

SP - 329

EP - 336

JO - Galois Theory and Modular Forms

JF - Galois Theory and Modular Forms

ER -